# SDR SCNA20181128125

- Difficulty date: November 28, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 56,245 hours, 29,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OUTBOARD FLAP AT CANOE 7 OUTBOARD SIDE HAS WEAR AND MISSING PAINT FROM CANOE FLAP SURFACE. WEAR WAS FOUND TO BE ON RIGHT OUTBOARD AFT FLAP LOWER SURFACE ON A PREVIOUS REPAIR DOUBLER THAT IS WORN THROUGH DOUBLER IN THE CRITICAL AREA. DAMAGE IS OUT OF LIMITS. REMOVED RIGHT WING OUTBOARD AFT FLAP. 22. AFTER REMOVAL OF AFT FLAP, FOUND OTBD ROLLERCAM FOLLOWER WORN WITH A FLAT SPOT. INSTALLED NEW FLAP. FIT FAIR RIG CHECK GOOD. RII OF RIGHT WING OUTBOARD AFT FLAP INSTALLATION COMPLETE.
